Withdrawal symptoms urgent !Have taken 1 drop of Phosphorus 2LM per day. Have take Carcinosin 200C on monday. Stopped Phosphorus two days ago.
Am now slowly building off tranquilizers.
Withdrawal symptoms include:
- Interrupted sleep (wakening in early morning, then back asleep but dreams), not refreshed upon awakening
- Increased anxiety, sadness upon awakening, followed by weeping
- Increased fear of suicide
- Doubting if did right by building off and thinking of starting again (duality)
- Increased anticipation anxiety
- Mood swings
- Increased dependency and feeling of being alone
- Increased number of anxiety attacks during day
- Increased fear of failure and desire for self-esteem
- Increased irritability, light anger and sensitivity to noise
- Fear will not make it (= fear of not getting to destination?)
- Fear something bad will happen
- Fear of losing self-control
What acute could help here, given the Carcinosin and Phosphorus antecedents?
General infomration: dependency of other people, low self-esteem, desire to get back 'strong', impatient, impulsive, anxious, depression, supressed anger, anger when not get what want.
Holistico on 2008-11-15
Zahid)2 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.